# SDR SWAA2022031431833

- Difficulty date: July 29, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CR HAS DELAMINATED DENT ON EXTERIOR SKIN / PANEL 193CR WITH DELAMINATED DENT ON EXTERIOR SKIN WAS REPAIRED IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11 59702U 07/31/19
